# SDR SWAA2012123110978

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 27,484 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN MID CABIN LOOSE AND HANGING BY ITS WIRE.  REMOVED AND REPLACED MID CABIN OVERHEAD EXIT EMERGENCY LIGHT ASSY PER AMM.
